Alert archive / Tennessee / Flash Flood Watches in 2016

Flash Flood Watch 3, NWS Nashville, TN

July 6, 201628 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at Jul 6, 2016, 10:26 PM CDT for 28 counties in Tennessee. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2016, 10:26 PM CDT (03:26 UTC)
Expired
Jul 7, 2016, 6:05 PM CDT
In force
20 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 28 counties

Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 31 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

553 
WGUS64 KOHX 070326
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CDT WED JUL 6 2016

...FLASH FLOODING POSSIBLE TONIGHT...

.ANOTHER ROUND OF THUNDERSTORMS WILL MOVE DOWN INTO NORTHERN
MIDDLE TENNESSEE TONIGHT. COMBINED WITH THE RECENT RAINFALL AND
SATURATED GROUND, FLASH FLOODING IS POSSIBLE THROUGH THURSDAY
MORNING.

TNZ005>011-029>034-066-071100-
/O.NEW.KOHX.FF.A.0003.160707T0326Z-160707T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CUMBERLAND-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...HARTSVILLE...
CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...
CROSSVILLE
1026 PM CDT WED JUL 6 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING AREAS...CLAY...CUMBERLAND...FENTRESS...
   JACKSON...MACON...MONTGOMERY...OVERTON...PICKETT...PUTNAM... 
  ROBERTSON...SMITH...STEWART...SUMNER AND TROUSDALE. 

* UNTIL 6 AM CDT THURSDAY

* HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
BOYD
01
3 follow-up statements
377 
WGUS64 KOHX 070711
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
211 AM CDT THU JUL 7 2016

...FLASH FLOODING POSSIBLE TONIGHT...

.ANOTHER ROUND OF THUNDERSTORMS WILL MOVE DOWN INTO NORTHERN
MIDDLE TENNESSEE TONIGHT. COMBINED WITH THE RECENT RAINFALL AND
SATURATED GROUND... FLASH FLOODING IS POSSIBLE THROUGH THURSDAY
MORNING.

TNZ023-025>028-059-062>065-078-080-071515-
/O.EXB.KOHX.FF.A.0003.000000T0000Z-160707T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON-DICKSON-CHEATHAM-DAVIDSON-WILSON-WILLIAMSON-RUTHERFORD-
CANNON-DE KALB-WHITE-WARREN-VAN BUREN-
INCLUDING THE CITIES OF...ERIN...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...FRANKLIN...BRENTWOOD...
MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA...MCMINNVILLE...
SPENCER
211 AM CDT THU JUL 7 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING AREAS...CANNON...CHEATHAM...DAVIDSON...
   DE KALB...DICKSON...HOUSTON...RUTHERFORD...VAN BUREN... 
  WARREN...WHITE...WILLIAMSON AND WILSON. 

* UNTIL NOON CDT TODAY

* HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TNZ005>011-029>034-066-071515-
/O.EXT.KOHX.FF.A.0003.000000T0000Z-160707T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CUMBERLAND-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...HARTSVILLE...
CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...
CROSSVILLE
211 AM CDT THU JUL 7 2016

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...CLAY...CUMBERLAND...FENTRESS...JACKSON...MACON... 
  MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... 
  STEWART...SUMNER AND TROUSDALE. 

* UNTIL NOON CDT TODAY

* HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
028 
WGUS64 KOHX 071425
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
925 AM CDT THU JUL 7 2016

...FLASH FLOODING POSSIBLE THROUGH THE EVENING HOURS TONIGHT...

.EVEN THOUGH MOST OF THE HEAVY RAINFALL POTENTIAL HAS ENDED
ACROSS MIDDLE TENNESSEE THIS MORNING AND A BREAK IN SHOWERS AND
THUNDERSTORM COVERAGE ACROSS MIDDLE TENNESSEE IS EXPECTED FOR THE
REMAINDER OF THE MORNING AND INTO THE EARLY AFTERNOON HOURS...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE
INTO NORTHERN PORTIONS OF MIDDLE TENNESSEE BY NO LATER THAN THE
MID AFTERNOON HOURS TODAY...AND EVEN THOUGH THIS SYSTEM IS
EXPECTED TO MOVE QUICKLY ACROSS MAINLY THE NORTHERN HALF OF THE
MID STATE...IT WILL STILL HAVE THE POTENTIAL OF BRINGING AN
ADDITIONAL ONE UP TO TWO INCHES OF RAINFALL TO LOCATIONS THAT HAVE
ALREADY EXPERIENCED HEAVY RAINFALL...SATURATED GROUND
CONDITIONS...AND FLASH FLOODING.

TNZ024-079-080300-
/O.EXB.KOHX.FF.A.0003.000000T0000Z-160708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUMPHREYS-GRUNDY-
INCLUDING THE CITIES OF...WAVERLY...ALTAMONT
925 AM CDT THU JUL 7 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING AREAS...GRUNDY AND HUMPHREYS. 

* THROUGH 10 PM CDT THIS EVENING

* HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS

* ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL ON ALREADY
  SATURATED GROUND CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TNZ005>011-023-025>034-059-062>066-078-080-080300-
/O.EXT.KOHX.FF.A.0003.000000T0000Z-160708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-
OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-WARREN-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...
FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...MCMINNVILLE...SPENCER
925 AM CDT THU JUL 7 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 10 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...CANNON...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE 
  KALB...DICKSON...FENTRESS...HOUSTON...JACKSON...MACON... 
  MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON... 
  RUTHERFORD...SMITH...STEWART...SUMNER...TROUSDALE...VAN 
  BUREN...WARREN...WHITE...WILLIAMSON AND WILSON. 

* THROUGH 10 PM CDT THIS EVENING

* HEAVY RAINFALL FROM A COMPLEX OF THUNDERSTORMS

* ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL ON ALREADY SATURATED GROUND
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
31
872 
WGUS64 KOHX 072305
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
605 PM CDT THU JUL 7 2016

...FLASH FLOOD WATCH CANCELLED...

TNZ005>011-023>034-059-062>066-078>080-080015-
/O.CAN.KOHX.FF.A.0003.000000T0000Z-160708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON-
DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT...
SPENCER
605 PM CDT THU JUL 7 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR MIDDLE TENNESSEE HAS BEEN CANCELLED.

.THE SERIES OF STORMS THAT HAD THE POTENTIAL TO CAUSE FLASH
FLOODING HAS MOVED EAST OF THE AREA...AND ADDITIONAL DEVELOPMENT
IS NOT EXPECTED AGAIN UNTIL LATER FRIDAY. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jul 6, 8:29 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 6, 8:29 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
829 PM CDT WED JUL 6 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Convection has continued to develop over far southern Illinois
down into western Kentucky this evening as upper low now centered
over far southern illinois near Carbondale with 50 knot mid level
speed max just south of low center. Believe bulk of convection
will remain north of Middle Tennessee but northeastern areas and
the Upper Cumberland could get clipped with a few showers and a
thunderstorms. Locally heavy downpours look to be the main
concern.

&&

.AVIATION...
18Z TAF DISCUSSION.

Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions.
With this in mind, tried to tie all this up with current regional radar
trends and short range model depictions of MCS associated activity
transversing the mid state region on at least a couple of occasions thru
07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z
time frame with the second one from the 07/02Z-07/14Z time frame. During
tstm activities, MVFR fog maybe experienced. Did not want to go with tstms
throughout majority of forecast, but wanted to show potential of some
lingering pcpn behind passages, and thus addressed with vcsh remarks.
Ceilings on the whole will either be VFR TO MVFR.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......01/Boyd
AVIATION........01/Boyd
Hazardous weather outlook, Jul 6, 10:09 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1009 PM CDT WED JUL 6 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-071030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1009 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

SCATTERED STORMS EXPECTED OVERNIGHT MAY CAUSE ISOLATED FLOODING
...ESPECIALLY ACROSS THE EXTREME NORTH AND UPPER CUMBERLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S
THURSDAY AND FRIDAY AT LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY
TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING...
ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY ON FRIDAY.

In the hours before

Local storm report, Jul 6, 9:08 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     ASHLAND CITY            36.28N  87.06W
07/06/2016                   CHEATHAM           TN   911 CALL CENTER

            TWO TREES BLOWN DOWN

&&

EVENT NUMBER OHX1600740

SHAMBURGER
Local storm report, Jul 6, 9:19 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
919 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     6 NNW BAXTER            36.24N  85.67W
07/06/2016                   JACKSON            TN   911 CALL CENTER

            SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER OHX1600742

FB
Local storm report, Jul 6, 9:20 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     6 SSE GAINESBORO        36.28N  85.61W
07/06/2016                   JACKSON            TN   911 CALL CENTER

            SEVERAL WINDS REPORTED DOWN. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER OHX1600743

FB
Local storm report, Jul 6, 9:28 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
928 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     6 SSE GAINESBORO        36.28N  85.61W
07/06/2016                   JACKSON            TN   911 CALL CENTER

            SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BY RADAR.

&&

CORRECTED REMARKS

EVENT NUMBER OHX1600743

FB
Local storm report, Jul 6, 9:33 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 SW FAIRVIEW           35.95N  87.17W
07/06/2016                   WILLIAMSON         TN   911 CALL CENTER

            TREE DOWN ON WALKER ROAD IN FAIRVIEW

0505 PM     TSTM WND DMG     2 NNW LEIPERS FORK      35.92N  87.01W
07/06/2016                   WILLIAMSON         TN   911 CALL CENTER

            TREE DOWN ON PARKER BRANCH ROAD.

0530 PM     TSTM WND DMG     5 ESE THOMPSONS STATION 35.77N  86.82W
07/06/2016                   WILLIAMSON         TN   911 CALL CENTER

            TREE DOWN ON BETHESDA ROAD. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER OHX1600744
EVENT NUMBER OHX1600745
EVENT NUMBER OHX1600746

SHAMBURGER
Local storm report, Jul 6, 9:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
936 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
07/06/2016                   DAVIDSON           TN   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN ACROSS THE CITY.

&&

EVENT NUMBER OHX1600747

FB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:01 AM CDTSpecial Weather StatementOHXRobertson, Sumner44 min
Jul 7, 12:27 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner33 min
Jul 7, 1:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more6 hr
Jul 7, 1:15 AM CDTSpecial Weather StatementOHXRobertson, Sumner45 min
Jul 7, 1:42 AM CDTSpecial Weather StatementOHXCheatham, Montgomery, Robertson33 min
Jul 7, 2:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner34 min
Jul 7, 2:44 AM CDTSpecial Weather StatementOHXWilson46 min
Jul 7, 3:12 AM CDTSpecial Weather StatementOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White33 min
Jul 7, 3:18 AM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White27 min
Jul 7, 3:27 AM CDTFlash Flood Warning EmergencyOHXCheatham, Montgomery, Stewart6 hr
Jul 7, 3:36 AM CDTFlash Flood WarningOHXCheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson6 hr
Jul 7, 4:47 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson, Wilson28 min
Jul 7, 5:39 AM CDTFlash Flood Warning EmergencyOHXStewart3 hr
Jul 7, 5:43 AM CDTRiver Flood WarningOHXDavidson10 hr
Jul 7, 6:23 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Williamson4 hr
Jul 7, 6:45 AM CDTSpecial Weather StatementOHXRutherford30 min
Jul 7, 6:55 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson4 hr
Jul 7, 6:55 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson35 min
Jul 7, 7:13 AM CDTAreal Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more6 hr
Jul 7, 7:18 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford27 min
Jul 7, 7:37 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy38 min
Jul 7, 9:29 AM CDTAreal Flood WarningOHXMontgomery, Stewart3 hr
Jul 7, 9:43 AM CDTRiver Flood WarningOHXMontgomery, Robertson46 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXMontgomery25 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXStewart13 hr
Jul 7, 2:14 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson31 min
Jul 7, 2:38 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner37 min
Jul 7, 3:09 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale, Wilson36 min
Jul 7, 3:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson32 min
Jul 7, 3:20 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Smith, Sumner, Trousdale, Wilson3 hr
Jul 7, 3:32 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Putnam, Smith and 1 more43 min
Jul 7, 3:35 PM CDTAreal Flood AdvisoryOHXClay, Jackson, Macon, Overton, Pickett, Smith and 1 more3 hr
Jul 7, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson34 min
Jul 7, 3:48 PM CDTSpecial Weather StatementOHXWilson42 min
Jul 7, 4:02 PM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more3 hr
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett43 min
Jul 7, 4:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
Jul 7, 4:14 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White31 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White46 min
Jul 7, 4:50 PM CDTSpecial Weather StatementOHXWarren40 min

Nearby

Flash Flood Watches in Tennessee, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.